全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Junfei Cao , Zaitang Huang , Gaston M. N'Guerekata
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (37,), pp.1-16DOAJ
摘要:In this article, we study the existence of asymptotically almost automorphicmild solutions for a class of nonautonomous semilinear evolution equationsand extend some related results in this direction. The working tools arebased on the Krasnoselskii's fixed point theorem and compa...
作者:ZaiTang Huang , ChunTao Chen
来源:[J].Abstract and Applied Analysis(IF 1.102), 2013, Vol.2013DOAJ
摘要:We study the stability, attractors, and bifurcation of stochastic Rayleigh-van der Pol equations with jumps. We first established the stochastic stability and the large deviations results for the stochastic Rayleigh-van der Pol equations. We then examine the existence limit circl...
作者:Junfei Cao , Zaitang Huang , Caibin Zeng
来源:[J].The Scientific World Journal(IF 1.73), 2013, Vol.2013DOAJ
摘要:A class of stochastic differential equations given by dx(t)=f(x(t))dt+g(x(t))dW(t), x(t0)=x0, t0≤t≤T<+∞, are investigated. Upon making some suitable assumptions, the existence and uniqueness of solution for the equations are obtained. Moreover, the existence and uniquen...
作者:Zaitang Huang , Elmetwally Elabbasy
来源:[J].Discrete Dynamics in Nature and Society(IF 0.82), 2016, Vol.2016Hindawi
摘要:Little seems to be known about the ergodicity of random dynamical systems with multiplicative nonlinear noise. This paper is devoted to discern asymptotic behavior dynamics through the stochastic coral reefs model with multiplicative nonlinear noise. By support theorem and H...
作者:Zaitang Huang , Junfei Cao , Kousuke Kuto
来源:[J].Discrete Dynamics in Nature and Society(IF 0.82), 2018, Vol.2018Hindawi
摘要:This paper discusses the dynamics of the mean-field stochastic predator-prey system. We prove the existence and pathwise uniqueness of the solution for stochastic predator-prey systems in the mean-field limit. Then we show that the solution of the mean-field equation is a periodi...
作者:Zaitang Huang , Junfei Cao , Ting Jiang
来源:[J].Journal of Mathematical Chemistry(IF 1.226), 2014, Vol.52 (2), pp.754-774Springer
摘要:Abstract(#br)This paper discusses the Lorenz family of chaotic systems under the influence of poisson noise. We obtain the sufficient and necessary conditions for stochastic stability under some assumptions for stochastic Lorenz family of chaotic systems with jump. We then invest...
作者:Zaitang Huang , Junfei Cao , Ting Jiang
来源:[J].Nonlinear Dynamics(IF 3.009), 2014, Vol.78 (3), pp.1739-1754Springer
摘要:Abstract(#br)This paper discusses the Lorenz–Stenflo system under the influence of L $$\acute{\hbox {e}}$$ e ´ vy noise. We find conditions under which the solution to stochastic Lorenz–Stenflo system is exponentially stable. We then investigate the estimat...
作者:Junfei Cao , Zaitang Huang , Caibin Zeng
来源:[J].Journal of Mathematical Chemistry(IF 1.226), 2014, Vol.52 (7), pp.1984-2012Springer
摘要:Abstract(#br)In this paper, we are concerned with a class of fractional differential equations given by $$\begin{aligned} \hbox {D}_{t}^{\alpha }x(t)=Ax(t)+f(t,x(t)). \end{aligned}$$ D t α x ( t ) = A x ( t ) + f ( t , x ( t ) ) . Our main results concern the existence, uniq...
作者:ZaiTang Huang , ChunTao Chen
来源:[J].Journal of Mathematical Chemistry(IF 1.226), 2013, Vol.51 (9), pp.2340-2353Springer
摘要:Abstract(#br)In this paper, a classical Rayleigh–van der Pol equations with small noise is considered. Using the asymptotic expansions of the Lyapunov exponents, invariant measure and Lyapunov’s direct, we investigate the stochastic bifurcation, rotation number, random limit...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×